Groupes d'homéomorphismes de variétés

Groups of homeomorphisms of manifold

ANR PRC Gromeov ANR-19-CE40-0007

Supported events

Scientific production

  1. P.-A. Guihéneuf, E. Militon - Hyperbolic isometries of the fine curve graph of higher genus surfaces, arXiv:2311.01087
  2. H. Eynard-Bontemps, A. Navas - The space of \(C^{1+ac}\) actions of \(\mathbb{Z}^d\) on a one-dimensional manifold is path-connected, arXiv:2306.17731
  3. C. Bonatti, J. Carnevale, M. Triestino - Non-locally discrete actions on the circle with at most \(N\) fixed points, arXiv:2306.11517
  4. J. Brum, N. Matte Bon, C. Rivas, M. Triestino - A realisation result for moduli spaces of group actions on the line, arXiv:2306.03846
  5. N. Matte Bon, V. Nekrashevych, T. Zheng - Liouville property for groups and conformal dimension, arXiv:2305.14545
  6. A. Gorodetski, V. Kleptsyn - Non-stationary version of Ergodic Theorem for random dynamical systems, arXiv:2305.05028
  7. D. Malicet, E. Militon - Random actions of homeomorphisms of Cantor sets embedded in a line and Tits alternative, arXiv:2304.08070
  8. P.-A. Guihéneuf, E. Militon - Parabolic isometries of the fine curve graph of the torus, arXiv:2302.08184
  9. C. Bonatti - Action on the circle at infinity of foliations of \(\mathbb{R}^2\), arXiv:2301.04530
  10. M. Asaoka, C. Bonatti, T. Marty - Oriented Birkhoff sections of Anosov flows, arXiv:2212.06483
  11. J. Carnevale - Groups acting on the line with at most 2 fixed points: an extension of Solodov's theorem, arXiv:2210.07616
  12. F. Le Roux, M. Wolff - Automorphisms of some variants of fine graphs, arXiv:2210.05460
  13. A. Gorodetski, V. Kleptsyn - Non-stationary version of Furstenberg Theorem on random matrix products, arXiv:2210.03805
  14. C. Bonatti, K. Shinohara - Aperiodic chain recurrence classes of \(C^1\)-generic diffeomorphisms, arXiv:2209.13249
  15. A. Gorodetski, V. Kleptsyn - Hölder regularity of stationary measures, arXiv:2209.12342
  16. J. Brum, N. Matte Bon, C. Rivas, M. Triestino - Solvable Groups and Affine Actions on the Line, arXiv:2209.00091
  17. A. Le Boudec, N. Matte Bon - Some torsion-free solvable groups with few subquotients, arXiv:2206.06689
  18. A. Le Boudec, N. Matte Bon - Growth of actions of solvable groups, arXiv:2205.11924
  19. T. Barbot, S. Fenley - Orbital equivalence classes of finite coverings of geodesic flows, arXiv:2205.02495
  20. F. Alcalde Cuesta, F. Dal'bo - Horocycle flow on flat projective bundles: topological remarks and applications, arXiv:2204.09778
  21. E. Gorokhovsky, N. Matte Bon, O. Tamuz - A quantitative Neumann lemma for finitely generated groups, arXiv:2203.11099
  22. V. Colin, P. Dehornoy, U. Hryniewicz, A. Rechtman - Generic properties of 3-dimensional Reeb flows: Birkhoff sections and entropy, arXiv:2202.01506
  23. P. Dehornoy, B. Ozbagci, - Complex vs convex Morse functions and geodesic open books, arXiv:2105.04814
  24. J. Brum, N. Matte Bon, C. Rivas, M. Triestino - Locally moving groups acting on the line and \(\mathbb{R}\)-focal actions, arXiv:2104.14678
  25. S. Baader, P. Dehornoy, L. Liechti - Minor theory for quasipositive surfaces, arXiv:2104.11447
  26. H. Eynard-Bontemps, A. Navas - (Arc-)connectedness for the space of smooth \(\mathbb{Z}^d\)-actions on 1-dimensional manifolds, arXiv:2103.06940
  27. D. Barros, C. Bonatti, M. J. Pacifico - Up, down, two-sided Lorenz attractor, collisions, merging and switching, arXiv:2101.07391
  28. A. Gordenko - Random dynamical systems on a real line, arXiv:2009.14686
  29. A. Gordenko - Limit shapes of large skew Young tableaux and a modification of the TASEP process, arXiv:2009.10480
  30. C. Hirsch, M. Holmes, V. Kleptsyn - WARM percolation on a regular tree in the strong reinforcement regime, arXiv:2009.07682
  31. O. Baues, W. Globke, A. Zeghib - Rigidity of pseudo-Hermitian homogeneous spaces of finite volume, arXiv:2006.05780
  32. P. Dehornoy, M. Shannon - Almost equivalence of algebraic Anosov flows, arXiv:1910.08457
Published works:
  1. P.-A. Guihéneuf, E. Militon - Homotopic rotation sets for higher genus surfaces, Mem. Amer. Math. Soc. (to appear), arXiv:2201.08593
  2. M. Triestino - Non-smoothability for a class of groups of piecewise linear homeomorphisms of the interval, Ann. Instit. Fourier (to appear), arXiv:2204.03078
  3. D. Long, A. Reid, M. Wolff - Most Hitchin representations are strongly dense, Michigan Math. J. (to appear), arXiv:2202.09306
  4. H. Eynard-Bontemps, A. Navas - On the failure of linearization for germs of \(C^1\) hyperbolic vector fields in dimension 1, J. Dyn. Differ. Equ., DOI
  5. J. Marché, M. Wolff - Transitivity of normal subgroups of the mapping class group on character varieties, Groups Geom. Dyn., DOI
  6. C. Bonatti, K. Shinohara - A mechanism for ejecting a horseshoe from a partially hyperbolic chain recurrence class, Ergodic Theory Dyn. Systems DOI
  7. H. Eynard-Bontemps, A. Navas - On residues and conjugacies for germs of 1-D parabolic diffeomorphisms in finite regularity, J. Inst. Math. Jussieu DOI
  8. V. Gorin, V. Kleptsyn - Universal objects of the infinite beta random matrix theory, J. Eur. Math. Soc. (JEMS), DOI
  9. B. Deroin, C. Dupont, V. Kleptsyn - Convexity of complements of limit sets for holomorphic foliations on surfaces, Math. Ann. DOI
  10. S. Alvarez, P. G. Barrientos, D. Filimonov, V. Kleptsyn, D. Malicet, C. Meniño, M. Triestino - Ping-pong partitions and locally discrete groups of real-analytic circle diffeomorphisms, II: Applications, Comment. Math. Helv. 98 (2023), no. 4, pp. 643-691 DOI
  11. N. Guelman, I. Liousse (with an appendix by P. Arnoux) - Uniform simplicity for subgroups of piecewise continuous bijections of the unit interval, Bull. London Math. Soc. 55 (2023), 2341-2362 DOI
  12. A. Le Boudec, N. Matte Bon - A commutator lemma for confined subgroups and applications to groups acting on rooted trees, Trans. Amer. Math. Soc. 376 (2023), 7187-7233, DOI
  13. K. Mann, M. Triestino - On the action of the \(\Sigma(2,3,7)\) homology sphere group on its space of left-orders, Fund. Math. 261 (2023), 297-302, DOI
  14. P.-E. Caprace, A. Le Boudec, N. Matte Bon - Piecewise strongly proximal actions, free boundaries and the Neretin groups, Bull. Soc. Math. France 150 (4), 2022, 773-795, DOI
  15. N. Guelman, I. Liousse - Uniform perfectness for Interval Exchange Transformations with or without Flips, Ann. Instit. Fourier 72 (2022), 1477-1501 DOI
  16. J. Bowden, S. Hensel, K. Mann, E. Militon, R. Webb - Rotation sets and actions on curves, Adv. Math. 408B (2022), 108579 DOI
  17. V. Colin, P. Dehornoy, A. Rechtman - On the existence of supporting broken book decompositions for contact forms in dimension 3, Invent. Math. (2022) DOI
  18. F. Le Roux, S. Seyfaddini - The Anosov-Katok method and pseudo-rotations in symplectic dynamics, J. Fixed Point Theory Appl. 24, 36 (2022) DOI
  19. L. Alanís-López, E. Artal Bartolo, C. Bonatti, X. Gómez-Mont, M. González Villa, P. Portilla Cuadrado - On a quadratic form associated with the nilpotent part of the monodromy of a curve, Indag. Math. 33 (2022), 816-843 DOI
  20. C. Bonatti, I. Iakovoglou - Anosov flows on 3-manifolds: the surgeries and the foliations, Ergodic Theory Dyn. Systems (2022), 1-60. DOI
  21. A. Le Boudec, N. Matte Bon - Confined subgroups and high transitivity, Annales Henri Lebesgue 5 (2022), 491-522. DOI
  22. P. Dehornoy, A. Rechtman - Vector fields and genus in dimension 3, IMRN 2022, no. 5 (2022), 3262-3277. DOI
  23. V. Kleptsyn, M. Pollicott, P. Vytnova - Uniform lower bounds on the dimension of Bernoulli convolutions, Adv. Math. 395 (2022), 108090 DOI
  24. V. Kleptsyn, F. Quintino - Phase transition of capacity for the uniform \(G_\delta\)-sets, Potential Anal. 56 (2022), 597-622. DOI
  25. C. Bonatti, T. Pinsky - Lorenz attractors and the modular surface, Nonlinearity 34 (2021), 4315 DOI
  26. R. Detcherry, M. Wolff - A basis for the Kauffman skein module of the product of a surface and a circle, Algebr. Geom. Topol. 21 (2021), 2959-2993. DOI
  27. H. Eynard-Bontemps, A. Navas - Mather invariant, distortion, and conjugates for diffeomorphisms of the interval, J. Funct. Anal. 281 (2021), 109149. DOI
  28. D. Malicet - Lyapunov exponent of random dynamical systems on the circle, Ergodic Theory Dyn. Systems 42 (2021), 2080-2107. DOI
  29. C. Hirsch, M. Holmes, V. Kleptsyn - Absence of WARM percolation in the very strong reinforcement regime, Ann. Appl. Probab. 31 (2021), 199-217. DOI
  30. A. Gorodetski, V. Kleptsyn - Parametric Furstenberg Theorem on random products of \(\mathrm{SL}(2,\mathbb{R})\) matrices, Advances Math. 378 (2021), 107522. DOI
  31. M. Triestino - On James Hyde's example of non-orderable subgroup of \(\mathrm{Homeo}(D,\partial D)\), Enseign. Math (2) 66 (2020) 409-418. DOI
  32. C. Bonatti, S.-h. Kim, T. Koberda, M. Triestino - Small \(C^1\) actions of semidirect products on compact manifolds, Algebr. Geom. Topol. 20 (2020), 3183-3203. DOI
  33. N. Matte Bon, M. Triestino - Groups of piecewise linear homeomorphisms of flows, Compositio Math. 156 (2020), 1595-1622. DOI
  34. C. Rivas, M. Triestino - One-dimensional actions of Higman's group, Discrete Analysis 2019:20, 15pp. DOI